# SDR REXA2015010700032

- Difficulty date: January 7, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 17,500 hours, 11,406 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Channel
- Condition: Loose
- Location: Mlg Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG FAIRING LT VERTICAL SUPPORT CHANNEL IS LOOSE.  R & R LT VERTICAL SUPPORT CHANNEL IAW SRM 51-42-20-001-001-A01.
